Patient :At the end of last month I had symptoms of what seemed to be gonorreha and chlymidila. The symptoms came out of nowhere. Weird lower stomach pain a little pinching pain at the end of penis and cloudy discharge and a yellowish discharge not a lot of either discharge but definitely there. I go to doctor describe my symptoms he gives me the antibiotics for seven days. I can't take penicillin so he gave me an alternative. My partner of the last three or four months tested negative for it. So I finished my treatment. A couple days after we had sex everything was fine. Two or here weeks go by and now I'm having lower stomach pain, aching scrotem pain. And one day as I was sitting down to use the bathroom I had a discharge which looked exactly like semen and was as much as if I actually did ejaculate. Went to the doctors it was a different doctor. She prescribed me the same antibiotics and I've been on them for two days so far. What could this be what do I need to do?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.